# SDR 20010424CW002

- Difficulty date: March 17, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N600LC
- Make and model: Lear 60LEAR
- Aircraft serial: 021
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tube
- Part number: 6000100
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 3,740 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SMALL HYDRAULIC LEAK WAS FOUND IN AFT HYDRAULIC AREA NEAR FUEL FILTERS.  TIGHTENED B NUT AND LEAK BECAME WORSE.  REMOVED TUBE AND FOUND CRACK AT FLARE AROUND CIRCUMFERENCE.  THIS TUBE NEEDS BETTER SUPPORT.
